# SDR IXXA05SMN60S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Antenna
- Condition: Deteriorated
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECK INSPECT, RT AFT FUS AFT FS 1290.000, L-35.5R; ONLY 2 ROWS OF RIVETS IN OLD OMEGA ANTENNA DOUBLER ADD THIRD ROW OF RIVETS UTILIZING SRM RIVET SPACING OR UPGRADE REPAIR DOUBLER  (REF 822BX-R13). PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 # 05259 DATE 06-24-05, SEMAN DWG ED 4000 DATE 06-20-05, EO SEMAN # 2005902 DATE 06-24-05. REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PG 1, DC-8 SRM 51-1-20D PG 21. REMOVED DAMAGED AREA IAW SEMAN DWG NR EO 4000. PERFORMED NDT INSPECT IAW DC-8 NDT SPM PART 06-10-01-001. NO CRACK, CORROSION FOUND. FAB`D REPAIR DOUBLER (ALCLAD 7075 T6 0.063”), REPAIR TRIPLER (ALCLAD 7075 T6 0.071), (05 EA) INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.032) AND (02 EA) FOLLERS (AL
